MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED
Model Number 2040035
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 23-jan-2026, a other health care professional contacted technical service to report that viking m (product code 2040035, serial number (b)(6)), needed a middle beam replacement.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the middle beam had warped and needed to be replaced.Viking m mobile lift is a general-purpose lift with the intended use in; health care, intensive care and rehabilitation.Viking m mobile lift is an excellent aid in daily transfers of both adults and children.With 3 various lifting height positions viking m mobile lift gives a flexibility for most lifting situations such as lifting to and from wheel chair, bed, toilet and floor.Horizontal lifting can also be performed in combination with the liko¿ octostretch¿ accessory.The baxter technician replaced the middle beam to resolve.Based on this information, no further action is required.Although there was no reported injury with this event, if a tilting event due to a middle beam warp damage were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
VIKING M
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24392633
Report Number8030916-2026-00014
Device Sequence Number10518890
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2040035
Device Catalogue Number2040035
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown